Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 208, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 3, 2016, 3:54 PM CDT for Bottineau County, Rolette County, North Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2016, 3:54 PM CDT (20:54 UTC)
- Expired
- Aug 3, 2016, 5:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Rolette County, ND
The radar
The Minot AFB radar (KMBX), 60 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:18 PM CDT | HAIL 1.75 | 10 Ne Bottineau, ND | PASSED ON VIA BROADCAST MEDIA. |
| Aug 3, 4:20 PM CDT | HAIL 3 | 11 Nnw Dunseith, ND | RELAYED WITH PICTURE VIA SOCIAL MEDIA. HAIL LARGER THAN BASEBALLS. TIME ESTIMATED FROM RADAR. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -522 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
961
WUUS53 KBIS 032054
SVRBIS
NDC009-079-032200-
/O.NEW.KBIS.SV.W.0208.160803T2054Z-160803T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 500 PM CDT
* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLOW
CITY... OR 12 MILES SOUTH OF BOTTINEAU...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DUNSEITH AROUND 425 PM CDT.
INTERNATIONAL PEACE GARDEN AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY...OMEMEE...THORNE AND OVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4859 10012 4859 10037 4862 10041
4863 10041 4863 10043 4867 10048 4900 10036
4900 9961
TIME...MOT...LOC 2054Z 209DEG 26KT 4866 10034
HAIL...1.25IN
WIND...60MPH
$$
JONES5 follow-up statements
825
WWUS53 KBIS 032107
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
407 PM CDT WED AUG 3 2016
NDC009-079-032200-
/O.CON.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
ROLETTE ND-BOTTINEAU ND-
407 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES...
AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WILLOW CITY...OR 9 MILES SOUTHEAST OF BOTTINEAU...MOVING NORTHEAST AT
30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DUNSEITH AROUND 425 PM CDT.
INTERNATIONAL PEACE GARDEN AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY...OMEMEE...THORNE AND OVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4859 10012 4859 10030 4873 10046
4900 10036 4900 9961
TIME...MOT...LOC 2107Z 209DEG 26KT 4874 10027
HAIL...2.00IN
WIND...60MPH
$$
JONES095
WWUS53 KBIS 032118
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT WED AUG 3 2016
NDC009-079-032200-
/O.CON.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
ROLETTE ND-BOTTINEAU ND-
418 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES...
AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNSEITH...OR
13 MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AROUND 440 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY...THORNE AND OVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4859 10012 4859 10014 4882 10042
4900 10036 4900 9961
TIME...MOT...LOC 2118Z 212DEG 28KT 4882 10016
HAIL...2.00IN
WIND...60MPH
$$
JONES445
WWUS53 KBIS 032126
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
426 PM CDT WED AUG 3 2016
NDC009-079-032200-
/O.CON.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
ROLETTE ND-BOTTINEAU ND-
426 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUNSEITH...OR
16 MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY AND THORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4862 10008 4883 10029 4900 10036
4900 9961
TIME...MOT...LOC 2126Z 213DEG 25KT 4884 10008
HAIL...2.50IN
WIND...60MPH
$$
JONES939
WWUS53 KBIS 032137
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT WED AUG 3 2016
NDC009-032147-
/O.CAN.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
BOTTINEAU ND-
437 PM CDT WED AUG 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOTTINEAU COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4865 10003 4885 10018 4900 10018
4900 9961
TIME...MOT...LOC 2137Z 217DEG 24KT 4885 9997
$$
NDC079-032200-
/O.CON.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
ROLETTE ND-
437 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN ROLETTE COUNTY...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNSEITH...OR
16 MILES WEST OF ROLLA...MOVING NORTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ST. JOHN AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY AND THORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4865 10003 4885 10018 4900 10018
4900 9961
TIME...MOT...LOC 2137Z 217DEG 24KT 4885 9997
HAIL...2.50IN
WIND...60MPH
$$
JONES626
WWUS53 KBIS 032148
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
448 PM CDT WED AUG 3 2016
NDC079-032200-
/O.CON.KBIS.SV.W.0208.000000T0000Z-160803T2200Z/
ROLETTE ND-
448 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN ROLETTE COUNTY...
AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF BELCOURT...OR 13 MILES WEST OF ROLLA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ST. JOHN AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY AND THORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4869 9995 4865 10003 4900 10012 4900 9961
TIME...MOT...LOC 2148Z 211DEG 24KT 4889 9991
HAIL...1.00IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:20 PM CDT, 34 minutes earlier.
Area forecast discussion, Aug 3, 3:20 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 320 PM CDT WED AUG 3 2016 .SHORT TERM...(This evening through Thursday) Issued at 244 PM CDT Wed Aug 3 2016 Current surface analysis places low near the intersection of the North Dakota, Montana, and Saskatchewan borders. Cold front now loops down over western North Dakota to the east of a Tioga to Dickinson line while warm front lifts north into southern Saskatchewan/Manitoba. Moisture continues to surge into the area in the wake of the warm front, with a broad swath of 70 degree or higher dewpoints over central and eastern North Dakota. Upper level analysis places upper low sliding along the international border, now located near the Alberta and Saskatchewan border. Variety of waves continue to lift ahead of the low. For late this afternoon into this evening...focal point for robust convection to start will be along and ahead of the aforementioned cold front. Latest high resolution models expect development to start around the 22-23Z timeframe. As has been previously advertised, ahead of the front in the area of high moisture a broad area of unbridled cape values of 3500 j/kg or greater have developed. Deep layer shear will also be on the increase with the gradual advancement of upper low. A potpourri of severe weather will be possible with the greatest threat being large hail given the very strong instability. A tornado or two cannot be ruled out...particularly early in the event when storms are expected to be more isolated. As time goes on, upscale growth is expected as the front pushes eastward forming a line and increasing the damaging wind threat. Storms are expected to be east of the area by late tonight. On Thursday...Surface low pushes from southeastern Manitoba into southern Ontario as cold front slides its way through the midwest. Breezy conditions expected with tightening pressure gradient in the wake of the low, along with cooler conditions. A few showers possible over northern locations in cyclonic flow as the upper low passes to the north and off to the northeast. Quiet weather expected to end the week as weak upper level ridging develops over the area. Temperatures will gradually warm towards average. .LONG TERM...(Sunday through Wednesday) Issued at 244 PM CDT Wed Aug 3 2016 Concern for the long term period is a similar pattern setting up Sunday through Tuesday, as what we are currently seeing in the short term period. That is to say that another closed upper low drops into the far Pacific northwest Sunday. This induces broad ridging into the northern plains with southwest flow aloft once again developing. A lead shortwave trough is expected to push through Sunday night through Monday night producing a good chance for showers and thunderstorms. The ECMWF shows the main upper low will follow, with a path similar to todays short term upper low, which moves into southeast Alberta by 06z Wednesday. Pattern recognition in this scenario suggests we could be looking for another round of severe weather Tuesday night through Wednesday of next week. The GFS is similar to the ECMWF through Tuesday, but then stalls the upper low Wednesday across north central Montana before dropping south into southeast Idaho Thursday. Bottom line is an unsettled pattern with chances for thunderstorms, possibly severe, Monday through Wednesday. Highs will be in the 80s with lows in the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1223 PM CDT Wed Aug 3 2016 Thunderstorms are expected to develop late this afternoon along a north to south orientated line passing through KBIS. Some of these storms may become severe with large hail and damaging wind gusts. The storms will progress east this evening and increase in coverage...affecting the KJMS terminal. Storms should push to the east of the area by late tonight. Localized MVFR cigs will be possible on Thursday, though most areas will remain VFR. && .BIS Watches/Warnings/Advisories... NONE. && SHORT TERM...JJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Aug 3, 2:43 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 243 PM CDT WED AUG 3 2016 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-041945- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 243 PM CDT WED AUG 3 2016 /143 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON ALONG A LINE FROM NEAR THE TURTLE MOUNTAINS SOUTHWARD TO NEAR THE BISMARCK AND FORT YATES AREAS. THE THUNDERSTORMS WILL THEN MOVE EASTWARD AND ARE LIKELY TO BECOME NUMEROUS THIS EVENING ACROSS THE JAMES RIVER VALLEY. SOME THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. PRIMARY THREATS INCLUDE VERY LARGE HAIL POSSIBLY IN EXCESS OF TWO INCHES IN DIAMETER...IN ADDITION TO DAMAGING WINDS...A TORNADO OR TWO AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT OVER CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. NDZ001-002-009-010-017-018-031>033-040-041-043-044-041945- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 243 PM CDT WED AUG 3 2016 /143 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:46 PM CDT | Special Weather Statement | BIS | Bowman | 44 min |
| Aug 3, 3:58 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 62 min |
| Aug 3, 4:23 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 67 min |
| Aug 3, 5:00 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 60 min |
| Aug 3, 5:31 PM CDT | Tornado Warning | BIS | Rolette | 19 min |
| Aug 3, 5:58 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 45 min |
| Aug 3, 6:10 PM CDT | Areal Flood Advisory | BIS | Rolette | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.